Generalization Of Bézout Modules

Misri, Muhamad Ali and Irawati, Irawati and Garminia, Hanni (2013) Generalization Of Bézout Modules. Far East Journal of Mathematical Sciences (FJMS), 72 (1). pp. 131-133. ISSN 0972-0871


Download (117kB) | Preview
Official URL:


Let R be a commutative ring with identity. In this paper, we generalize the concept of Bézout modules to P-Bézout modules. A module M over R is said P-Bézout if every finitely generated prime submodules N of M is cyclic. We give an example of P-Bézout module which is not a Bézout module.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Ilmu Tarbiyah dan Keguruan > 4. Tadris Matematika
Depositing User: Jurusan Tadris Matematika
Date Deposited: 27 May 2020 11:25
Last Modified: 27 May 2020 11:25

Actions (login required)

View Item View Item